MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOA )933; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE KIT,OPEN HEART CON (HCOA )933; GENERAL SURGERY TRAY (KIT)
Model Number PVCGOHCOB
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot number 190430100sh was manufactured from 13th mar to 18th mar 2019.No exception was recorded in the device history record that could lead to the reported incident.Sample not sent to plant due to covid-19, only photos were provided.Supplier observed that the x-ray filament in the photos looks very straight, while the x-ray filament in their actual product is twisted.Therefore, supplier confirmed that the sample in the photos does not belong to them.Supplier checked the operation of workers, and they are within compliance with the standard of operation (sop) of gauze swab production.Therefore, the root cause could not be determined.There is no action taken at this time, however, we will continue to monitor the trend of this type of incident.
 
Event or Problem Description
Based on information received by the customer, the raytec sponges in the custom pack are reportedly fraying and the sponges cannot be used.

Brand Name
KIT,OPEN HEART CON (HCOA )933
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key10861492
Report Number1423537-2020-00562
Device Sequence Number19500929
Product Code LRO
UDI-Device Identifier10888439839852
UDI-Public10888439839852
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPVCGOHCOB
Device Catalogue NumberPVCGOHCOB
Device Lot Number468450
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2020
Initial Report FDA Received Date11/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;